# SDR AALA20040049

- Difficulty date: January 10, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK  LT MID GALLEY CROSS AISLE EMERGENCY LIGHT INOPERATIVE.  FOUND HIGH RESISTANCE AT L9072 GROUND SPLICE.  RESPLICED AT L9072 GROUND SPLICE FOR LEFT HAND MID GALLEY CROSS AISLE EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
